# SDR HEEA0015535

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N293CA
- Make and model: Bell 412
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 5040017908
- Condition: Failed
- Location: Attitude
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYRO VALID FLAG WILL NOT PULL.  REPAIRED BY PHI, CALIBRATED, BENCH CHECK GOOD.
